MathSciNet Relay Station
MathSciNet bibliographic data
MR849457 34G20 (28B20 34A60 34D30)
Papageorgiou, Nikolaos S. A stability result for differential inclusions in Banach spaces. J. Math. Anal. Appl. 118 (1986), no. 1, 232–246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement